RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2011, Volume 51, Number 7, Pages 1194–1208 (Mi zvmmf9473)  

On the application of Newton-type methods to Fritz John optimality conditions

A. F. Izmailov, E. I. Uskov

Faculty of Computational Mathematics and Cybernetics, Moscow State University, Moscow, 119992 Russia

Abstract: An approach to the numerical solution of optimization problems with equality constraints violating the traditional constraint qualification is developed. According to this approach, an (overdetermined) defining system is constructed based on the Fritz John optimality conditions and the Gauss–Newton method is applied to this system. The assumptions required for the implementability and local superlinear convergence of the resulting algorithm are completely characterized in terms of the original problem.

Key words: optimization problem with equality constraints, Fritz John optimality conditions, constraint qualification, nondegeneracy condition for the second differential, defining system, Gauss–Newton method.

Full text: PDF file (285 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2011, 51:7, 1114–1127

Bibliographic databases:

Document Type: Article
UDC: 519.626
Received: 18.01.2011

Citation: A. F. Izmailov, E. I. Uskov, “On the application of Newton-type methods to Fritz John optimality conditions”, Zh. Vychisl. Mat. Mat. Fiz., 51:7 (2011), 1194–1208; Comput. Math. Math. Phys., 51:7 (2011), 1114–1127

Citation in format AMSBIB
\Bibitem{IzmUsk11}
\by A.~F.~Izmailov, E.~I.~Uskov
\paper On the application of Newton-type methods to Fritz John optimality conditions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2011
\vol 51
\issue 7
\pages 1194--1208
\mathnet{http://mi.mathnet.ru/zvmmf9473}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2906147}
\transl
\jour Comput. Math. Math. Phys.
\yr 2011
\vol 51
\issue 7
\pages 1114--1127
\crossref{https://doi.org/10.1134/S0965542511070098}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000292812800003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79960311118}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9473
  • http://mi.mathnet.ru/eng/zvmmf/v51/i7/p1194

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:187
    Full text:39
    References:30
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019